# SDR DALA2015010100021

- Difficulty date: December 31, 2014
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 62,914 hours, 46,015 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIBS AFT BORES XIS 40 AND 12.2 AT RT SLAT PANEL NR 0, CORROSION ON RIBS AFT BORES REMOVED, AND FOUND OUT OF LIMITS, REPAIR BUSHINGS WERE FABRICATED AND INSTALLED IAW SRM 57-02, PAR 9C.
